Jump to content

wanting to ask this for a while about numbness


[bf...]

Recommended Posts

[bf...]

While you are still taking them, did you ever experience emotional numbness?  Even when i don't think i was in tolerance withdrawl, years ago, not so many, about three, i just all of a sudden lost my ability to feel.  it's a very strange and frustrating and evil sensation.  i KNOW i love. But i can't feel it.  i KNOW i feel, but i can't feel it.  What is this?  All i can feel is sadness.  depression.  but this has been going on for about 3 years now.  Can you be in tolerance wd even though you don't experience anxiety (which is my major symptom) and not even realize it.  Are there other symptoms besides anxiety for tolerance w/d.  i can't take it anymore not to feel love, when i know it's there.  it just won't surface.  Does it come back when you are healed?  iT's just awful. i can sure feel the sadness though. But yet even that is different.  i don't know how to explain it.  i remember when after a really good cry, i would take a deep breath and feel better.  This does not even happen anymore.  GEEZE, i can't even cry right.  i cry and i hurt, and it hurts, but not like it used to.  it's so hard to explain.  it hurt's just as bad but in a different way.  Gosh, how do you explain these things?   

 

Thanks,

Mamie

Link to comment
Share on other sites

[c1...]

Hello LilCappi,

 

It is hard to explain, isn't it?

The Benzo numbs emotions, dampens them. It's hard to put in words, other than feeling like a zombie.

Everything comes back when you are healed.

I'm still tapering, and I can tell major differences from where I once was.

In tolerance.. I never felt so alone, and had no understanding what was going on.. the doctors' (Plural) didn't either.

Of course we all know how the medical community sees Benzodiazepines.

You will heal and get your life back, that's the focus.. and you can count on that.

I know you have been struggling for some time now, but it will get better.

When I was in tolerance on 5mg of Klonopin.. It was like living in a fog. Looking back at that time.. everything seems like a blur.

 

Hang in there. You are strong and I believe you can do this!

Say hello to the lil Cappi.

 

You have a lot of determination. I can tell, and determination is one of the keys to getting off this stuff.

 

S#  :mybuddy:

 

 

Link to comment
Share on other sites

Hi Mamie!

 

Actually, I would say that emotional numbness is exactly what it was like to be on benzos.  In my experience benzos do indeed numb emotions, which is probably why they work so well for anxiety when first taken.

As you said though, it means that positive emotions are also diminished and depression increased.

 

As you get off the benzo you may experience a rebound in the opposite direction.  In other words instead of feeling empty and numb, you may feel extremely agitated and hyper-sensitive.

That has been my experience.

 

But yes, it does indeed go away!  Full healing begins with the first cut, and becomes complete some time after the last dose (which may or may not be many months, depending on the person).

 

Hope that helps a bit :)

Link to comment
Share on other sites

[bf...]

thank you sig.  :hug:

 

cwj,

i already am agitated and sensitive and the above what i wrote.  so i guess i'm everything.  but what about other symptoms besides anxiety?

Are there other symptoms in tolerance WD????

Link to comment
Share on other sites

thank you sig.  :hug:

 

cwj,

i already am agitated and sensitive and the above what i wrote.  so i guess i'm everything.  but what about other symptoms besides anxiety?

Are there other symptoms in tolerance WD????

 

Hi Mamie,

Sorry if I misunderstood. 

Tolerance withdrawal is when one experiences withdrawal symptoms while on a steady dose.

I'm pretty sure tolerance w/d symptoms would be very similar to the symptoms experienced during "regular" w/d (like the ones that occur while tapering).

 

Hopefully some other members who have experienced tolerance w/d will chime in. 

But please know that regardless of the type of w/d, you will indeed heal!

All my best to you!

 

 

Link to comment
Share on other sites

[bf...]

oh that' oks cwj.  thank you very much. 

yeah, i had to have my klonopin compounded without cornstarch and my cylinder, i am going to use 200 just came today.  so i am on a steady dose but experiencing some weird stuff.  i hope someone comes along too to tell me it's just not anxiety that you experience in td. 

i don't know if i'm in it or not.  i have read where many people say they did not even know they were in it. 

 

All the very best to you. 

Link to comment
Share on other sites

I was in tolerance withdrawal for almost two years. I was getting all these strange symptoms, including, flu like symptoms, neck pain, itching, hot flushes,  cold chills, depression , anger, and yes,  you can call it numbness, there were times when I walked around like a robot, oblivious to everything around me.  

 

I went to the doctor several times, each time being told that I couldn't be having withdrawals, To make a long story short, I stopped seeing that doctor and did my own research, and realized it was withdrawals, I was not a happy camper.I then got mad and went cold turkey. The first two months were really bad, but I am doing better now.

 

I wish you the best!

 

pj

Link to comment
Share on other sites

×
×
  • Create New...